Prednisone steroid pack

Prednisone provides relief for inflamed areas of the body. It is used to treat a number of different conditions, such as inflammation (swelling), severe allergies, adrenal problems, arthritis, asthma, blood or bone marrow problems, endocrine problems, eye or vision problems, stomach or bowel problems, lupus, skin conditions, kidney problems, ulcerative colitis, and flare-ups of multiple sclerosis. Prednisone is a corticosteroid (cortisone-like medicine or steroid). It works on the immune system to help relieve swelling, redness, itching, and allergic reactions.

I have a rare auto-immune disease that requires high (160mg 2x day) dose prednisone to stop a severe blistering of mucosal tissue ., 2-3 degree burns of mouth, throat, sinus, eyes and even my heart. The possibility of this disease killing me without prednisone is real and my doctor explained that prior to prednisone a great majority of people with Erythema Multiforme – Major died.
So what’s the problem? Over many years and a dozen high dose treatments with prednisone I have been 302 committed and upon release my doctors where cautioned about this therapy.
During my most recent treatment, I went into a manic state or worse. I was PFA’d and removed from my home by police after scaring my wife and kids. I had to finish treatments at the hospital and I requested a psychological evaluation because I hadn’t slept in 5 days, almost lost my job, and was was manic or worse. After a discussion with a psychiatrist he added several different mood stabilizers and anti psychotic meds. I have come off the prednisone and the pshyc meds are taking effect. I cant wait until prednisone is out of my system.
My doctor now realizes after this last event a new protocol is being thought out with future treatments.
This I can tell you without a doubt in my mind that Prednisone is a miracle and a curse all rolled up into one medicine. If you are experiencing mental issues with prednisone tell your doctor immediately, insist on getting psychiatric support and PRAY.

I had a severe allergic reaction two weeks ago to an unknown substance, and they gave me prednisone thru IV at the ER. Then they sent me home with a 15 day taper of tablets...60mg for 5 days, 40mg for 5 days, and finally 20 mg for 5 days. They did not tell me ANYTHING about this drug, and had I known the awful way it would make me feel, I would have refused it. Throughout the time I was taking the pills, I had terrible anxiety (which, I usually have anxiety, but nothing as intense as this), crying spells, heart palpitations, trouble breathing, you name it! I spoke to my doc and some pharmacists who told me that these were all side effects of the prednisone and should subside once the drug is out of my system. Well, I took my last 20mg Friday morning (Aug 1), and have not felt much better since then. Sat and Sunday I just felt like I had the flu or something...I just wanted to sleep and I felt kind of nauseated and headachey. Luckily, though, the heart palpitations let up, so that was nice. Today, however, my anxiety is just out the roof! I don't feel tired like I did, but instead I feel almost too revved up---like my adrenal glands are overcompensating or something.

Great information Dr. Pullen. Thought I would post some positive info.,I have been dealing with Polymayalgia/Giant Cell Arteritis for almost 3 years now. We tried tapering off a few times but ESR rates rose again, i have been on quite a high dosage of Prednisone for most of the time but I am now in the process of a slow & gradual tapering off and it seems to be going well have to go for ESR test again but from how I am feeling I am pretty confident it will be good. I sure hope so, 3 years is a long time. Horrible drug but on the other side of the coin where would we be without it. I have excellent care, I do a lot of research, go to work every day even if for just an hour or two, and I try hard to keep a really positive attitude although I do,have the occasional ‘pity party’.
I have been tapering off starting with 1 1/4 approximately (I cut a 5 mg in 4) over 2 weeks, I am now at 16 1/4 per day tomorrow I will go to 15 and we will see where ESR test is at. If how I feel is any indication it should be decent.
Anyway just thought it would be nice for people to hear some positive news, as you say the tapering is different in every case. And again thank you for the great advice.

Prednisone steroid pack

prednisone steroid pack

Great information Dr. Pullen. Thought I would post some positive info.,I have been dealing with Polymayalgia/Giant Cell Arteritis for almost 3 years now. We tried tapering off a few times but ESR rates rose again, i have been on quite a high dosage of Prednisone for most of the time but I am now in the process of a slow & gradual tapering off and it seems to be going well have to go for ESR test again but from how I am feeling I am pretty confident it will be good. I sure hope so, 3 years is a long time. Horrible drug but on the other side of the coin where would we be without it. I have excellent care, I do a lot of research, go to work every day even if for just an hour or two, and I try hard to keep a really positive attitude although I do,have the occasional ‘pity party’.
I have been tapering off starting with 1 1/4 approximately (I cut a 5 mg in 4) over 2 weeks, I am now at 16 1/4 per day tomorrow I will go to 15 and we will see where ESR test is at. If how I feel is any indication it should be decent.
Anyway just thought it would be nice for people to hear some positive news, as you say the tapering is different in every case. And again thank you for the great advice.

Media:

prednisone steroid packprednisone steroid packprednisone steroid packprednisone steroid packprednisone steroid pack

http://buy-steroids.org